American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Manuel L. Reyes. Sheaves That Fail to Represent Matrix Rings. Contemporary Mathematics 609 (2014) 285-297.
Book volume table of contents   
View Article: PDF

[2] John C. Baez and Alexander E. Hoffnung. Convenient categories of smooth spaces. Trans. Amer. Math. Soc. 363 (2011) 5789-5825. MR 2817410.
Abstract, references, and article information
View Article: PDF

[3] G. Garkusha. Classifying finite localizations of quasicoherent sheaves. St. Petersburg Math. J. 21 (2010) 433-458. MR 2588764.
Abstract, references, and article information   
View Article: PDF

[4] Wendy Lowen. A sheaf of Hochschild complexes on quasi-compact opens. Proc. Amer. Math. Soc. 136 (2008) 3045-3050. MR 2407066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bertrand Toën and Gabriele Vezzosi. Homotopical algebraic geometry. II. Geometric stacks and applications. Memoirs of the AMS 193 (2008) MR 2394633.
Book volume table of contents   

[6] Tom Braden. Koszul duality for toric varieties. Trans. Amer. Math. Soc. 359 (2007) 385-415. MR 2247896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edgar Enochs and Luis Oyonarte. Flat covers and cotorsion envelopes of sheaves. Proc. Amer. Math. Soc. 130 (2002) 1285-1292. MR 1879949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Helmut Lenzing. Hereditary noetherian categories with a tilting complex. Proc. Amer. Math. Soc. 125 (1997) 1893-1901. MR 1423314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David B. Jaffe. Functorial structure of units in a tensor product. Trans. Amer. Math. Soc. 348 (1996) 4339-4353. MR 1361641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. D. Golovin. A finiteness criterion for cohomology of Fréchet-Montel sheaves. Proc. Amer. Math. Soc. 124 (1996) 3541-3544. MR 1372030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andreas Blass and Andre Scedrov. Freyd's models for the independence of the axiom of choice. Memoirs of the AMS 79 (1989) MR 981957.
Book volume table of contents   

[13] Jerzy Dydak and John Walsh. Sheaves with finitely generated isomorphic stalks and homology manifolds . Proc. Amer. Math. Soc. 103 (1988) 655-660. MR 943100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ieke Moerdijk. The classifying topos of a continuous groupoid. I . Trans. Amer. Math. Soc. 310 (1988) 629-668. MR 973173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ross Street. The family approach to total cocompleteness and toposes . Trans. Amer. Math. Soc. 284 (1984) 355-369. MR 742429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ross Street. Cosmoi of internal categories . Trans. Amer. Math. Soc. 258 (1980) 271-318. MR 558176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Christopher I. Byrnes. A spectral decomposition theorem for certain harmonic algebras. Bull. Amer. Math. Soc. 80 (1974) 1271-1275. MR 0387356.
Abstract, references, and article information   
View Article: PDF

[18] William Graves and Suzanne Molnar. Incidence algebras as algebras of endomorphisms. Bull. Amer. Math. Soc. 79 (1973) 815-820. MR 0327586.
Abstract, references, and article information   
View Article: PDF

[19] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF

[20] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1